Skip to content

A parameter-uniform numerical method for a singularly perturbed two parameter elliptic problem

Research output: Contribution to journalArticlepeer-review

In this paper, a class of singularly perturbed elliptic partial differential equations posed on a rectangular domain is studied. The differential equation contains two singular perturbation parameters. The solutions of these singularly perturbed problems are decomposed into a sum of regular, boundary layer and corner layer components. Parameter-explicit bounds on the derivatives of each of these components are derived. A numerical algorithm based on an upwind finite difference operator and a tensor product of piecewise-uniform Shishkin meshes is analysed. Parameter-uniform asymptotic error bounds for the numerical approximations are established.
Original languageEnglish
Pages (from-to)57-82
Number of pages26
JournalAdvances in Computational Mathematics
Volume35
Issue number1
DOIs
Publication statusPublished - Jul 2011

Related information

Relations Get citation (various referencing formats)

ID: 86811